# SDR RAAAO1E404

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- Aircraft time: 53,790 hours, 43,057 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 MAINTENANCE CHECK, FOUND FWD BAGGAGE PIT DOOR SKIN TORN AT LOWER AFT EDGE.  REPAIRED PER L-188 SRM 53-2-1 FIG 2. M-54 # 162
